ON IMPOSSIBILITY OF CRYSTALLINE ORDERING IN ONE-DIMENSIONAL AND 2-DIMENSIONAL CLASSICAL SYSTEMS

被引:0
作者
SOROKINA, EM
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1970年 / 190卷 / 01期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:69 / &
相关论文
共 5 条
[1]  
BOGOLYUBOV NN, 1961, D781 OB I YAD ISSL P
[2]   ABSENCE OF ORDERING IN CERTAIN CLASSICAL SYSTEMS [J].
MERMIN, ND .
JOURNAL OF MATHEMATICAL PHYSICS, 1967, 8 (05) :1061-&
[3]  
Sadovnikov B. I., 1962, ZH EKSP THEOR FIZ, V43, P677
[4]  
SADOVNIKOV BI, 1970, VESTN MOSK U
[5]  
SADOVNIKOV BI, 1969, DOKL AKAD NAUK SSSR, V188